# SDR 0601999613

- Difficulty date: September 6, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 73,346 hours, 82,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN RIGHT MAIN LANDING GEAR DOOR CUTOUT FRAME.  REPAIRED PER EA 96-206883.
